Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 578321, 2 pages

Mathematical Modeling and Analysis of Soft Computing

1School of Computer Science and Technology, China University of Mining and Technology, Xuzhou 221116, China
2Key Laboratory of Intelligent Information Processing, Institute of Computing Technology, Chinese Academy of Science, Beijing 100190, China
3Centre for Mathematical Imaging Techniques, Department of Mathematical Sciences, University of Liverpool, Liverpool L69 7ZL, UK
4Faculty of Computers and Information, Benha University, Benha 13511, Egypt

Received 21 December 2014; Accepted 21 December 2014

Copyright © 2015 Shifei Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shifei Ding, Zhongzhi Shi, Ke Chen, and Ahmad Taher Azar, “Mathematical Modeling and Analysis of Soft Computing,” Mathematical Problems in Engineering, vol. 2015, Article ID 578321, 2 pages, 2015.